# SDR UIEA2014012300028

- Difficulty date: January 23, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 2,364 hours, 629 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING, RT FWD WINDOW HEAT EICAS MESSAGE.  CYCLED RT WINDOW HEAT, NO FURTHER MESSAGE.  RT FWD WINDOW HEAT, OPERATIONS CHECKED OKAY IAW MM TASK 30-41-00-715-001.
